CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
Authors:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:99/0  |  Submit date:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:99/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:118/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
Energy-conserving Hamiltonian Boundary Value Methods for the numerical solution of the Korteweg-de Vries equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 351, 页码: 117-135
Authors:  Brugnano, Luigi;  Gurioli, Gianmarco;  Sun, Yajuan
Favorite  |  View/Download:108/0  |  Submit date:2020/01/10
Korteweg-de Vries equation  Hamiltonian partial differential equations  Hamiltonian problems  Energy-conserving methods  Hamiltonian boundary value methods  HBVMs  
Analysis on the stability of numerical schemes for a class of stochastic partial differential systems 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 2, 页码: 316-328
Authors:  Cong, Xin-rong;  Li, Long-suo
Favorite  |  View/Download:90/0  |  Submit date:2018/07/30
Stochastic partial differential equations  compact finite difference method  random noise  
Stabilisation of unstable cascaded heat partial differential equation system subject to boundary disturbance 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2016, 卷号: 10, 期号: 9, 页码: 1027-1039
Authors:  Kang, Wen;  Guo, Bao-Zhu
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
stability  partial differential equations  observers  variable structure systems  state feedback  control system synthesis  numerical analysis  unstable cascaded heat partial differential equation systems  boundary disturbance  boundary stabilisation  interconnection  unknown input type observer  sliding mode control method  Filippov type solution  state feedback  backstepping transformation  active disturbance rejection control  disturbance estimator  output feedback control  closed loop system  stability  numerical simulations  
Preservation of physical properties of stochastic Maxwell equations with additive noise via stochastic multi-symplectic methods 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 306, 页码: 500-519
Authors:  Chen, Chuchu;  Hong, Jialin;  Zhang, Liying
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
Stochastic Maxwell equations  Stochastic Hamiltonian partial differential equations  Dissipative property of averaged energy  Conservation law of averaged divergence  Stochastic multi-symplectic method  
G-expectation weighted Sobolev spaces, backward SDE and path dependent PDE 期刊论文
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, 2015, 卷号: 67, 期号: 4, 页码: 1725-1757
Authors:  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
backward SDEs  partial differential equations  path dependent PDEs  G-expectation  G-martingale  Sobolev space  G-Sobolev space  
Weak Continuity and Compactness for Nonlinear Partial Differential Equations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 5, 页码: 715-736
Authors:  Chen, Gui-Qiang G.
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Weak continuity  Compensated compactness  Nonlinear partial differential equations  Euler equations  Gauss-Codazzi-Ricci system  
Construction of quadrilateral subdivision surfaces with prescribed G(1) boundary conditions 期刊论文
COMPUTER-AIDED DESIGN, 2011, 卷号: 43, 期号: 6, 页码: 605-611
Authors:  Pan, Qing;  Xu, Guoliang
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
Catmull-Clark's subdivision surface  Geometric partial differential equations  G(1) Continuity